# SDR HNAA0500062

- Difficulty date: July 3, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N328HA
- Make and model: Dhav DHC8102
- Aircraft serial: 281
- Aircraft time: 22,659 hours, 37,486 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC252B40124
- Condition: Leaking
- Location: Nr 2 Hyd Sys
- Part time: 22,659 hours, 37,486 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A, D

## Discrepancy

WHEN GEAR SELECTED UP, NR 2 HYD ISO C.L. ILLUMINATED AND QUANTITY DROPPED TO 0.5 QTS.  REMOVED AND REPLACED NOSE GEAR DRAG STRUT UP LINE.  INSPECTED CASE DRAIN FILTER. NO CONTAMINATION FOUND.  REPLACED NOSE LANDING GEAR DRAG STRUT "UP" LINE.
